# SDR SWI2025F01127

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 43,823 hours, 30,124 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 111E9320G63
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT GOT A R FADAC FAULT 1 STATUS MESSAGE, THEN IT CHANGED TO A R FADEC CAUTION MESSAGE.  (FLIGHT 3719)  REMOVED AND REPLACED THE RH ENGINE FADEC IAW AMM CRJ 900 73-21-01. OPS CHECK GOOD AT THIS TIME. NO MESSAGES PRESENT. AC OK FOR CONTINUED SERVICE.
